'She was a healthy and vibrant high school athlete and dancer with a bright future ahead of her. But after getting vaccinated with Gardasil for human papillomavirus (HPV), as was required by her school as part of its “mandatory” vaccination program, young Nicole El-Safty’s life was forever changed.
According to reports, El-Safty suffered extreme side effects not long after being jabbed with Gardasil, which ultimately forced her to give up dancing altogether, as well as pretty much all the rest of her physical hobbies.
In the subsequent months after receiving the controversial vaccine, El-Safty says she became totally immobile because of it. At least two other young British girls around her age have also come out over the past year with similar accounts of what they say happened to them as a result of the Gardasil shot.
“I went from being completely fit and healthy in every way to totally motionless and unable to move,” El-Safty told the media. “It was one day when I spotted a headline on TV about the effects of the HPV virus that alarm bells rang.”
“I had all the symptoms, including heart problems, severe ulcers and paralysis. Then finding out that infertility was also likely. Whilst legally my G.P. [general practitioner] couldn’t confirm that my suspicions were right, many medics gave me the nod. A standard jab had disabled me for life.”'
Read more: Another HPV vaccine victim: 17-year-old dancer left paralyzed after getting the jab
Did you like this article?
Thank you for your vote!
18 March 2017
Countless teenage girls suffer paralysis, blood clots, brain damage and chronic pain from force-vaccination of Gardasil’s HPV 'shot in the dark'
From our advertisers
ROYAL WEDDING SPECIAL- Rule By Bloodline? Time To Grow Up - The David Icke Dot-Connector Videocast
9 hours ago
‘US not economic gendarme of planet’: France suggests EU may compensate firms hit by US sanctions
8 hours ago
Maduro wins Venezuelan election branded ‘illegitimate & undemocratic’ by US and opposition
From our advertisers